# SDR HALA2020031700064

- Difficulty date: March 16, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- Aircraft time: 30,047 hours, 70,497 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Condition: Malfunctioned
- Location: Smoke Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE TEST WON'T START. // RESET VIA'S OPS CHECK GOOD IAW AMM 31-43-00-741-803.
